MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET 360 ULTRA 2.5MM X 4CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET 360 ULTRA 2.5MM X 4CM; Device, Neurovascular Embolization
Catalog Number M0035422540
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Ruptured Aneurysm (4436); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an aneurysm embolization procedure, a first subject coil was successfully placed in the aneurysm.A second coil was subsequently introduced but was determined not to be a suitable fit and was retracted into the microcatheter.During retraction of the second coil, the first subject coil was unintentionally retracted from its implanted position.The physician reported no resistance during the event.Additional coil placement was subsequently attempted.The event resulted in an approximate 10-minute procedural delay.Additional coil placement was subsequently attempted, after which the aneurysm ruptured.The patient was transferred to neurosurgery for clipping.The physician reported that the patient was not expected to survive.No additional information is available.Update: additional information received on 16-sept-2026 confirmed that an aneurysm rupture was reported in association with the subject coil (third coil).The aneurysm rupture occurred during the attempt to place the subject coil.The patient was transferred to neurosurgery for clipping.The physician reported that the patient was not expected to survive.The event resulted in an approximate 10-minute procedural delay.No additional information is available.
 
Additional Manufacturer Narrative
This is 1 of 3 mdrs (1st mdr).B1 product problem - updated.B2 ¿ outcomes attributed to ae - updated.B5 executive summary - updated.D1-product long description-updated.D4 ¿ catalog# - corrected.D4 ¿ lot # added.D4- expiration date- added.D4-gtin-added.H1 type of reportable event ¿ updated.H4-manufacturing date- added.F10 / h6 medical device problem code - device code grid ¿ corrected.F10 / h6 health effect - clinical code - clinical signs code grid ¿ corrected.F10 / h6 health effect - impact code - health impact code grid - corrected.

Brand Name
TARGET 360 ULTRA 2.5MM X 4CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50434982
Report Number3008881809-2026-00530
Device Sequence Number10397902
Product Code HCG
UDI-Device Identifier04546540675866
UDI-Public(01)04546540675866(17)301129(10)25998664
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0035422540
Device Lot Number25998664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown